# SDR AALA202406140996

- Difficulty date: June 11, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N993NN
- Make and model: Boeing 737823
- Aircraft serial: 33340
- Aircraft time: 23,160 hours, 9,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND AFT OVER WING DOOR AFT EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED RIGHT HAND AFT OVERWING DOOR EMERGENCY LIGHT BULB, PERFORMED OPERATIONAL TEST SATISFACTORY. PER B737 NG AMM 33-51-04-960-801.
